# SDR SWIA200923178

- Difficulty date: November 18, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 23,880 hours, 33,301 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE CRACKED.  (C-CHECK)  REPAIRED PER SRM.
